Japan's health ministry officially warns of myocarditis heart inflammation as a side-effect of Moderna and Pfizer COVID vaccines
The major U.S. media, including Fox News and the conservative blogosphere, are completely ignoring this news from Japan. Google and DuckDuckGo searches reveal only little-known websites, many with an ideological bent, picking up the news — which means that few will see it and many will disbelieve it. But NHK, the Japanese version of the BBC (full disclosure: where I long ago worked as an overseas news editor as well as on-air), has the story. You can count on it being true.
Japan's health ministry has listed inflammation of the heart muscle and of the outer lining of the heart in younger males as possible serious side effects of the Moderna and Pfizer COVID vaccines. (snip)
The ministry held a panel of expert on Saturday and proposed warning of the risk by printing "serious side effects" on the documents attached to the vaccines.
It will also require hospitals to report in detail incidents involving people who developed the symptoms within 28 days after being vaccinated, according to the law.
The plan was approved by the panel, and the ministry will notify municipalities.
The contrast with many other advanced countries, where the populace is being bullied, even required, to receive vaccines is stark. And this is not some minor agency issuing the warning. The official name of the health ministry is the Koseirodosho, in English, The Ministry of Health, Labor, and Welfare. It is headquartered in this skyscraper in the Kasumigaseki district in Tokyo, where most national government offices are located.
To my knowledge, this is the first official warning of the heart risk associated with COVID vaccines, and it comes from a highly advanced country with a reputable medical regulatory bureaucracy. CORRECTION: the CDC did issue a notice on November 12:
CDC and its partners are actively monitoring reports of myocarditis and pericarditis after COVID-19 vaccination. Active monitoring includes reviewing data and medical records and evaluating the relationship to COVID-19 vaccination. (snip)
- Cases of myocarditis reported to the Vaccine Adverse Event Reporting System (VAERS)external icon have occurred:
- After mRNA COVID-19 vaccination (Pfizer-BioNTech or Moderna), especially in male adolescents and young adults
- More often after the second dose
- Usually within a week of vaccination
But Japan's health ministry has raised the level of concern and is gathering data for a controlled study, leaving the CDC far behind. (hat tip: Douglas Herrz)
To comment, you can find the MeWe post for this article here.